# SDR SWAA2021081289256

- Difficulty date: May 13, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 48,459 hours, 28,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B MAIN FLAP O/B WEDGE LOWER SKIN HAS DELAMINATION / REMOVED AND REPLACED R/H I/B MAIN FLAP O/B WEDGE PER SOPM 20-50-01.
